Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Child has white patches on lower lip. No discomfort. Recovering from cold. Need for doctor?

I picked my 3 and a half month old up at daycare yesterday and he has some small what patches on his lower lip . They didn t seem to bother him. The next morning the patches had vanished. They reappeared at daycare today. He recently was and still is a bit getting over a cold he had. Is this something i should be taking him into the doctor to look at?? OR what could I do to prevent these white patches to appear?
Asked On : Sun, 11 Nov 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response

Thank you for your query.

It is difficult to guide you without looking at the white patches. I suggest that you can wait for a day or two and if the patch(es) persist you should consult a doctor. In the interim you can apply a hydrating cream or oil.

I hope I have answered your query to your satisfaction.


Answered: Mon, 12 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor